# SDR SCNA20241230404

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 51,083 hours, 29,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 798999: EMERGENCY EXIT LIGHT FLOOR STRIP LOOSE.  RESOLUTION: SECURED STRIP REF AMM 25-27-00.
